# SDR ASOA2015081213631

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO COMPARTMENT, BETWEEN BS 559+96 TO 559+112 ON LBL 9.00 THE FLOOR SEAT TRACK HAS CORROSION.  REPLACED & INSTALLED NEW SEAT TRACK IAW SRM 51-41-04.
